Commentarii Mathematici Helvetici

, Volume 64, Issue 1, pp 133–166

Dynamics on Thurston’s sphere of projective measured foliations

  • John McCarthy
  • Athanase Papadopoulos
Article

DOI: 10.1007/BF02564666

Cite this article as:
McCarthy, J. & Papadopoulos, A. Commentarii Mathematici Helvetici (1989) 64: 133. doi:10.1007/BF02564666
  • 92 Views

Copyright information

© Birkhäuser Verlag 1989

Authors and Affiliations

  • John McCarthy
    • 1
  • Athanase Papadopoulos
    • 2
  1. 1.Department of MathematicsMichigan State UniversityEast Lansing
  2. 2.CNRS, MathématiquesUniversité Louis PasteurStrasbourg Cedex